# SDR EISA95532

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110NE
- Make and model: Boeing 727-81
- Aircraft serial: 18952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION INDICATES CRACKS IN FORWARD 2 FASTENER HOLES, BS 760 RIGHT SIDE.  STOP DRILLED CRACKS.  HFEC VERIFIES CRACKS CONTAINED.  INSTALLED REPAIR PER BOEING DRAWING 65C33202 AND SB 57-112.  (M)
